# SDR A6WA2018030845668

- Difficulty date: February 25, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 35,013 hours, 33,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK NR 1 CORRODED.  REPLACED SEAT TRACK NR 1 IAW SRM 51-40-11, 51-24-36, 51-21-06, AMM 53-01-11.
